MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER
Model Number CL-2295
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.Administration of sterile saline i.V.Up to 1.5 l is one of the common methods of treatment at the hospitals and should not harm a patient.
 
Event or Problem Description
A (b)(6) y.O.Patient experienced intraparenchymal hemorrhage and was admitted.Ivtm therapy was used to prevent neurogenic fever.After 7 days of ivtm therapy, the thermogard ivtm system (serial #unknown) generated an air trap alarm.The hospital staff observed blood on the start-up kit (suk) and also noticed the 500ml normal saline (ns) bag was empty.Ivtm therapy was stopped and thermogard system was placed on standby.While the cool line catheter (lot#149663) was being pulled out, it got stuck half way.Computerized tomography (ct) scan was performed and negative for contraindications and catheter was successfully removed.Per reporter, the cool line catheter was intact and balloons were separated, but connected to the catheter when removed, no sign of missing balloon pieces.No consequences or impact to patient.Please see the following related mfr report: mfr # 3010617000-2021-00282 for the thermogard ivtm system (sn unknown).

Brand Name
ZOLL IVTM COOL LINE CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11468217
Report Number3010617000-2021-00187
Device Sequence Number11668805
Product Code NCX
UDI-Device Identifier00849111075190
UDI-Public00849111075190
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-2295
Device Catalogue Number8700-0781-01
Device Lot Number149549
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight127